Multiplicities of a random sausage
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 3, p. 501-518
@article{AIHPB_1994__30_3_501_0,
     author = {Evans, Steven N.},
     title = {Multiplicities of a random sausage},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {3},
     year = {1994},
     pages = {501-518},
     zbl = {0814.60071},
     mrnumber = {1288361},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_3_501_0}
}
Evans, Steven N. Multiplicities of a random sausage. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 3, pp. 501-518. http://www.numdam.org/item/AIHPB_1994__30_3_501_0/

[1] R.M. Blumenthal and R.K. Getoor, Markov Processes and Potential Theory, Academic, New York and London, 1968. | MR 264757 | Zbl 0169.49204

[2] C. Dellacherie and P.-A. Meyer, Probabilities and Potential C: Potential Theory for Discrete and Continuous Semigroups, North Holland, Amsterdam, 1988. | MR 939365 | Zbl 0716.60001

[3] R.K. Getoor, Some asymptotic formulas involving capacity, Z. Wahrscheinlichkeitstheorie verw. Gebiete, Vol. 4, 1965, pp. 248-252. | MR 190988 | Zbl 0295.60055

[4] R.K. Getoor, Transience and recurrence of Markov processes, Séminaire de Probabilités XIV, Lecture Notes in Mathematics, Vol. 784, 1980, Springer. | Numdam | MR 580144 | Zbl 0431.60067

[5] R.K. Getoor, Capacity theory and weak duality, Seminar on Stochastic Processes, Birkhauser, Boston, 1984. | MR 902414 | Zbl 0564.60073

[6] C.M. Goldie, A class of infinitely divisible distributions, Proc. Cambridge Philos. Soc., Vol. 63, 1967, pp. 1141-1143. | MR 215332 | Zbl 0189.51701

[7] J. Hawkes, Potential theory of Lévy processes, Proc. London Math. Soc. (3), Vol. 38, pp. 335-352. | MR 531166 | Zbl 0401.60069

[8] J.G. Kemeny, J.L. Snell and A.W. Knapp, Denumerable Markov Chains. 2nd Edn., Graduate Texts in Mathematics, Vol. 40, Springer, New York, Heidelberg and Berlin, 1976. | MR 407981 | Zbl 0348.60090

[9] J.T. Kent, Eigenvalue expansions for diffusion hitting times, Z. Wahrsheinlichkeitshteorie verw. Gebiete, Vol. 52, 1980, pp. 309-319. | MR 576891 | Zbl 0415.60071

[10] J. Keilson, Log-concavity and log-convexity in passage time densities of diffusion and birth-death processes, J. Appl. Probab., Vol. 8, 1971, pp. 391-398. | MR 290461 | Zbl 0248.60063

[11] J.F.C. Kingman, Subadditive ergodic theory, Ann. Probab., Vol. 1, 1973, pp. 883-909. | MR 356192 | Zbl 0311.60018

[12] K.V. Mardia, J.T. Kent and J.M. Bibby, Multivariate Analysis, Academic Press, London, 1979. | MR 560319 | Zbl 0432.62029

[13] J. Pitman and M. Yor, A decomposition of Bessel bridges, Z. Wahrscheinlichkeitstheorie verw. Gebiete, Vol. 59, 1982, pp. 425-457. | MR 656509 | Zbl 0484.60062

[14] F. Riesz and B. Sz.-Nagy, Functional Analysis, Dover, New York, 1990. | MR 1068530 | Zbl 0732.47001

[15] M. Sharpe, General Theory of Markov Processes, Academic, San Diego, 1988. | MR 958914 | Zbl 0649.60079

[16] F.W. Steutel, Note on the infinite divisibility of exponential mixtures, Ann. Math. Statist., Vol. 38, 1967, pp. 1303-1305. | MR 215339 | Zbl 0189.51702

[17] D. Williams, Diffusions, Markov Processes, and Martingales. Volume 1: Foundations, Wiley, New York, 1979. | MR 531031 | Zbl 0402.60003